Pacific Journal of Mathematics

On the field of rational functions of algebraic groups.

A. Białynicki-Birula

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1205-1209.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036905

Mathematical Reviews number (MathSciNet)
MR0136612

Zentralblatt MATH identifier
0117.27204

Subjects
Primary: 14.50
Secondary: 14.35

Citation

Białynicki-Birula, A. On the field of rational functions of algebraic groups. Pacific J. Math. 11 (1961), no. 4, 1205--1209. https://projecteuclid.org/euclid.pjm/1103036905


Export citation

References

  • [1] P. Cartier, Dualite de Tannaka des graoups et des algebres de Lie, Comptes Rendus de l'Academie des Sciences, Paris, 242 (1956), 322-325
  • [2] C. Chevalley, Fondements de la Gometrie Algebrique, Paris, Lcole Normale Superieure, 1958.
  • [3] G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Annals of Math., 66 (1957), 495-542.
  • [4] M. Rosenlicht, A note on derivations and differentials on algebraic varieties, Portugaliae Mathematica, 16 (1957), 43-55.
  • [5] A. Weil, On algebraic groups and homogeneous spaces, Amer. J. Math., 77 (1955), 493- 512.